# SDR SWAA2020012840787

- Difficulty date: January 12, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 39,179 hours, 19,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Missing
- Location: Demo Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY EQUIPMENT LIGHT AND BATTERY IN DEMO LIFE VEST LOCAT EDIN FORWARD LT WINDSCREEN AT FORWARD GALLEY AREA. / INSTALLED EMERGENCY EQUIPMENT LIGHT AND BATTERY IN DEMO LIFE VEST LOCATED IN FORWARD LT WINDSCREEN AT FORWARD GALLEY AREA IAW DRAWING NO. 25600001
